Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1968, Volume 13, Issue 4, Pages 746–750 (Mi tvp933)  

This article is cited in 9 scientific papers (total in 10 papers)

Short Communications

The asymptotic behavior of the prediction error of a stationary sequence with a spectral density of special type

I. A. Ibragimov, V. N. Solev

Leningrad
Abstract: Let {ξi} be a stationary in the wide sense regular stochastic process with the spectral density function defined by (2). Denote by σn2 the mean square prediction error in predicting x0 by linear forms in x1,x2,,xn. Let δn=σn2σ2=σn2σ2, then δn=O(1n) and lim_nnδn>0.
Received: 14.03.1967
English version:
Theory of Probability and its Applications, 1968, Volume 13, Issue 4, Pages 703–707
DOI: https://doi.org/10.1137/1113089
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: I. A. Ibragimov, V. N. Solev, “The asymptotic behavior of the prediction error of a stationary sequence with a spectral density of special type”, Teor. Veroyatnost. i Primenen., 13:4 (1968), 746–750; Theory Probab. Appl., 13:4 (1968), 703–707
Citation in format AMSBIB
\Bibitem{IbrSol68}
\by I.~A.~Ibragimov, V.~N.~Solev
\paper The asymptotic behavior of the prediction error of a~stationary sequence with a~spectral density of special type
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 4
\pages 746--750
\mathnet{http://mi.mathnet.ru/tvp933}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=242242}
\zmath{https://zbmath.org/?q=an:0214.45402}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 4
\pages 703--707
\crossref{https://doi.org/10.1137/1113089}
Linking options:
  • https://www.mathnet.ru/eng/tvp933
  • https://www.mathnet.ru/eng/tvp/v13/i4/p746
  • This publication is cited in the following 10 articles:
    1. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. Nikolay M. Babayan, Mamikon S. Ginovyan, “Asymptotic behavior of the prediction error for stationary sequences”, Probab. Surveys, 20:none (2023)  crossref
    3. Nikolay M. Babayan, Mamikon S. Ginovyan, Murad S. Taqqu, “Extensions of Rosenblatt's results on the asymptotic behavior of the prediction error for deterministic stationary sequences”, Journal Time Series Analysis, 42:5-6 (2021), 622  crossref
    4. N. M. Babayan, M. S. Ginovyan, “On Hyperbolic Decay of Prediction Error Variance for Deterministic Stationary Sequences”, J. Contemp. Mathemat. Anal., 55:2 (2020), 76  crossref
    5. Akihiko Inoue, Yukio Kasahara, Mohsen Pourahmadi, “Baxter's inequality for finite predictor coefficients of multivariate long-memory stationary processes”, Bernoulli, 24:2 (2018)  crossref
    6. A. L. Bunich, “Control cost for a discrete linear object under uncertainty about the spectral composition of perturbances”, Autom. Remote Control, 73:12 (2012), 2038–2048  mathnet  crossref  zmath  isi  elib
    7. Mamikon S. Ginovyan, Levon V. Mikaelyan, “Prediction Error for Continuous-Time Stationary Processes with Singular Spectral Densities”, Acta Appl Math, 110:1 (2010), 327  crossref
    8. Akihiko Inoue, “AR and MA representation of partial autocorrelation functions, with applications”, Probab. Theory Relat. Fields, 140:3-4 (2008), 523  crossref
    9. P. Bondon, W. Palma, IEEE/SP 13th Workshop on Statistical Signal Processing, 2005, 2005, 847  crossref
    10. B. L. Golinskii, “On asymptotic behaviour of the prediction error”, Theory Probab. Appl., 19:4 (1975), 693–709  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:335
    Full-text PDF :115
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025